# SDR QR9R2023082400001

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721719420
- Aircraft time: 3,230 hours
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: 41600297204
- Part serial: 43179
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOPILOT TEST FAILS WITH AP1 AND TRIM ON CAD ALONG WITH AMBER P ON TOP RIGHT CORNER OF PFD. AUTOPILOT TEST WILL NOT END AND RUNS IN A CONTINUOUS LOOP UNTIL ENDED BY PRESSING TEST BUTTON AGAIN. AFTER MANUALLY ENDING TEST ONLY THE TRIM MESSAGE REMAINS ON THE CAD. APM #1 CAUSES UNCOMMANDED PITCH TRIM MOTORING WHEN ENGAGED. PITCH TRIM MOTOR FAINTLY HEARD MOTORING WHEN AP1 IS ENGAGED. PITCH RVDT INDICATIONS CONFIRM SLOW MOTORING. DOES NOT OCCUR WHEN ONLY AP2 IS ENGAGED. REMOVED AND REPLACED #1 APM; T/F SUCCESSFULLY COMPLETED; NO FAULTS FOUND.
